# SDR GTIA2019062903443

- Difficulty date: June 29, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N652NK
- Make and model: Airbus A320-232
- Aircraft serial: 8021
- Aircraft time: 6,236 hours, 2,734 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FA REPORTED ODORS OF SMELLY SOCKS FOLLOWED BY FEELING LIGHT HEADED. NO ODOR IN FLIGHT DECK. APPLIED TSM 05-50-00-810-831 POSSIBLE CAUSE TYPE 3 PERFORMED IDLE RUN OF ENG 1 & 2 & INSPECTED FOR LEAKS. NO LEAKS DETECTED ALL INDICATIONS NORMAL. NO SMELL NOTED INSIDE CABIN AT IDLE FURTHER T/S REQUIRED. TURNED OVER TO NEXT SHIFT SEE L/P 2367307-2.
